MathSciNet Relay Station
MathSciNet bibliographic data
MR1501480 54C20 (54F50)
Gehman, Harry Merrill On extending a continuous ($1$-$1$) correspondence. II. Trans. Amer. Math. Soc. 31 (1929), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement